# SDR DALA1123101200

- Difficulty date: March 15, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 61,096 hours, 8,829 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T221122
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B MAIN FLAP O/B LEADING EDGE FAIRING FOUND DELAMINATED.  COMPOSITE REPAIR CARRIED OUT AS PER SRM 57-53-01 REPAIR 1 FIG 201 AND SRM 51-70-03 FIG 5.
